Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
International Journal of Fluid Mechanics Research
ESCI SJR: 0.206 SNIP: 0.446 CiteScore™: 0.5

ISSN Печать: 2152-5102
ISSN Онлайн: 2152-5110

Том 46, 2019 Том 45, 2018 Том 44, 2017 Том 43, 2016 Том 42, 2015 Том 41, 2014 Том 40, 2013 Том 39, 2012 Том 38, 2011 Том 37, 2010 Том 36, 2009 Том 35, 2008 Том 34, 2007 Том 33, 2006 Том 32, 2005 Том 31, 2004 Том 30, 2003 Том 29, 2002 Том 28, 2001 Том 27, 2000 Том 26, 1999 Том 25, 1998 Том 24, 1997 Том 23, 1996 Том 22, 1995

International Journal of Fluid Mechanics Research

DOI: 10.1615/InterJFluidMechRes.v28.i6.90
15 pages

Hydrodynamic Wave Characteristics of Wind Wave Groups of Finite Amplitude

A. N. Serdyuchenko
Ukrainian State Marine Engineering University, Mykolayiv, Ukraine

Краткое описание

Hydrodynamic wave characteristics, such as waveform, hydrodynamic pressure field and velocity field, in non-regular groups of large-scale waves under the conditions of rough sea are described analytically. These expressions are derived through solution of a nonlinear boundary-value problem of the water-wave theory correct to the fifth order in the wave steepness by the multi-scale technique. In the general case, apart from non-linearity and non-regularity of waves, the three-dimensionality of the wave pattern and the prescribed surface pressure of the wind are taken into account. In the special case of the plane free wave groups, the approximate relations, appropriate for evaluation of the influence of the wind waves on the ships and the marine structures, are obtained. The asymptotic of the periodic progressive Stokes waves is considered as well.

Articles with similar content:

TsAGI Science Journal, Vol.40, 2009, issue 2
Boris Maksimovich Efimtsov, Aleksander Yakovlevich Zverev
Certain Inverse Solutions of a Second-Grade Magnetohydrodynamic Aligned Fluid Flow in a Porous Medium
Journal of Porous Media, Vol.10, 2007, issue 4
S. Islam, Chaoying Zhou
Influence of a Partial Slip on Flows of a Second Grade Fluid in a Porous Medium
Journal of Porous Media, Vol.10, 2007, issue 8
Saleem Ashgar, Chaudry Masood Khalique, Rahmat Ellahi
Self-Similarity of Laminar Wake Flows in a Homogeneous Medium
International Journal of Fluid Mechanics Research, Vol.23, 1996, issue 1-2
Vladimir S. Maderich
Hall Effects on Unsteady Motions of a Generalized Second-Grade Fluid through a Porous Medium
Journal of Porous Media, Vol.9, 2006, issue 8
Sohail Nadeem